On Some New Sequence Spaces and Statistical Convergence Methods for Double Sequences
Abstract: In this paper, we introduce some new double sequence spaces with respect to an Orlicz function and define two new convergence methods related to the concepts of statistical convergence and lacunary statistical convergence for double sequences. We also present some inclusion theorems for our newly defined sequence spaces and statistical convergence methods
- Standort
-
Deutsche Nationalbibliothek Frankfurt am Main
- Umfang
-
Online-Ressource
- Sprache
-
Englisch
- Erschienen in
-
On Some New Sequence Spaces and Statistical Convergence Methods for Double Sequences ; volume:47 ; number:3 ; year:2014 ; pages:627-637 ; extent:11
Demonstratio mathematica ; 47, Heft 3 (2014), 627-637 (gesamt 11)
- Urheber
-
Belen, Cemal
Yildirim, Mustafa
- DOI
-
10.2478/dema-2014-0050
- URN
-
urn:nbn:de:101:1-2411181540377.132526974249
- Rechteinformation
-
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
- Letzte Aktualisierung
-
15.08.2025, 07:30 MESZ
Datenpartner
Deutsche Nationalbibliothek. Bei Fragen zum Objekt wenden Sie sich bitte an den Datenpartner.
Beteiligte
- Belen, Cemal
- Yildirim, Mustafa